ODs

Incertain de savoir comment gérer une overdose?

Peu importe la fréquence à laquelle tu joues et fais le party et peu importe quel type de drogue tu utilises, c’est important de savoir comment reconnaître les signes d’une overdose. Parce que même si les drogues n’ont pas un haut risque d’overdose, tu ne sais jamais quel genre de drogue tu consommes réellement puisque certaines drogues peuvent être mélangées avec d’autres.

Les signes:

  • Sommeil – sommeil profond, ne peut pas être réveilé
  • Corps – convulsements, tics ou statique au sol
  • Respiration – irregulière, faible ou arrêtée
  • Battement de coeur – rapide, faible ou absent
  • Visage – rouge ou pâle. Lèvres sont bleues.
  • Peau – chaude au toucher ou froide et moite.

Pour un détail des signes d’overdose pour certaines drogues en particulier, suivez ce guide.

Que devrais-tu faire si tu reconnais une overdose?

Si tu fais une overdose:

  • Va chercher de l’aide médicale au plus vite! Appelle le 911 si tu es à l’aise. Tes amis et toi n’aurez pas de problème en raison du Good Samaritan Drug Overdose Act.
  • Tell someone what drug(s) you took.

Si quelqu’un d’autre fait une overdose

  • Tell the person that you think they are overdosing and try to keep them calm.
  • If you are trained to give Naloxone and have access to a Naloxone kit, now is a good time to use it! While it is only effective against opioid overdoses, it has no side effects, so it can be a good idea if you are unsure of what drug(s) the person took.
  • Get medical attention as soon as possible. Often, this means calling 911. You can tell them it’s for an emergency and ask for an ambulance only with no cops. It is also a good idea to ask them to bring Naloxone. If the cops do end up there, they are required to overlook certain illegal activity, for instance possession, even if it’s a breach of parole. For more info, check this out.

NOTE: If someone is ODing, there could be reasons why they wouldn’t want 911 called. It could be bad past experiences, fear of discrimination, not being able to cover the ambulance fee (find out how much it costs here), or something else. This could be a good thing to talk about before the party gets cranked up. If you need another option, try to have cab money available so that you can get yourself or someone else to an emergency room asap.

  • If the person stops breathing, give mouth to mouth or find someone else who can.
  • If they are breathing, lay them on their side.
  • Try to make sure the person is not alone until they have reached help. Avoid letting them consume any more drugs.

Overdose Prevention

  • To prevent an overdose, stay out of hot tubs and steam rooms if you’re high.
  • Avoid combining erectile dysfunction meds and poppers.
  • If you do use any kind of drugs, a naloxone kit is always good to have around. KONTAK us to find out how to get one for free.